Oh yeah... it's has synthetic hormones which can create further imbalance in your body. It can have potential serious side effects if taken over long term..If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps...
Hi. You may be having PCOD.
First of all reduce your weight if you are overweight.
No. The pills don't have many side effects.
The benefits are manifold-
Regularise the cycles.
Take care of acne and hirsutism.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.